# SDR QXEA200701146

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 22,960 hours, 33,049 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Misaligned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2104 - DURING TAKEOFF ROLL AUTO FEATHER FAILED TO ARM THROUGH 80 PERCENT.  TORQUE ON BOTH NR 1 AND NR 2.  FOUND CONNECTOR 6121-P9 TO BE ASKEW.  RESEATED CONNECTOR 6121-P9.  FUNCTIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
